View Full Version : Interesting experience with methylphenidate


gingerlady
12-03-14, 07:12 PM
Hi folks,

I've been taking methylphenidate for two weeks now with fairly good results. However, I had an interesting experience this morning. I went to work as usual, but I felt terrible. Dizzy, weak, sick to my stomach. I almost went home I felt so awful. I took my first round of meds at my normal time, and within 10 minutes I felt better, and within 30 minutes I felt 100% better, great even. I did miss my third round of meds yesterday afternoon, so I was wondering if this was some sort of odd withdrawl maybe others have experienced? I am on 20mg three times per day... any thoughts?

dvdnvwls
12-03-14, 07:46 PM
Hello, and welcome to the forum.

If this is medication-related at all, it sounds like a problem of not enough food & water, or too little sleep, making you feel bad. I don't think this sounds dosage-related.

Wait... I don't get something... You usually go to work without taking your meds first? I'm not understanding that.

Jbhawaii
01-09-15, 09:35 PM
Ditto^

I usually take my meds immediately upon waking. Dizzy and nautilus does tend to indicate malnutrition. Do you eat breakfast? If not, you should... Just some food for though

yamaustin
01-09-15, 09:59 PM
I've had issues when taking meds and no food - as in rushing out of the door-too-late-already kind of mornings. OTOH if I happen to have a big breakfast sometimes the meds seem "delayed" in kicking in...

Then, I would dare concur that IMHO the SOP is to have meds first thing in the morning

Jbhawaii
01-10-15, 02:48 AM
I have to agree. Just keep yr meds on yr bedside table and, before bed, put your next days dose out. If you take 2x daily then put both doses out so you don't forget to bring it with you. When u get up, immediately take your dose and get on with life. As long as yr not on vyvanse it should kick in 15-20 mins later (usually my breakfast time)